Alert archive / Florida / Flash Flood Warnings in 2006
Flash Flood Warning 6, NWS Tallahassee, FL
NWS Tallahassee, FL issued this flash flood warning at Jun 22, 2006, 7:11 PM CDT for Holmes County, Florida. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2006, 7:11 PM CDT (00:11 UTC)
- Expired
- Jun 22, 2006, 8:45 PM CDT
- In force
- 94 min
- Issued by
- NWS Tallahassee, FL
- Area
- Counties, with a storm outline in the text
County Holmes County, FL
The radar
The Eglin Afb radar (KEVX), 30 km from the middle of the area, began a volume at 00:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.2 hours before the alert went out and 164 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 844 J/kg
- Mixed-layer CIN
- -114 J/kg
- Mixed-layer LCL
- 1437 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -27 m²/s²
- 0-3 km storm-relative helicity
- 5 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS52 KTAE 230012 FFWTAE FLC059-230145- BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE TALLAHASSEE FL 711 PM CDT THU JUN 22 2006 THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A * FLASH FLOOD WARNING FOR... WESTERN HOLMES COUNTY IN THE PANHANDLE OF FLORIDA * UNTIL 845 PM CDT * AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA. * LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW HOPE... PITTMAN...LEONIA...IZAGORA...HUDSON...HOBBS CROSSROADS...BARKER STORE...BAKER SETTLEMENT AND ARRANT SETTLEMENT. * A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA MOVE TO HIGHER GROUND IMMEDIATELY. RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY AUTOMOBILE. * DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY IT ONLY TAKES A FOOT OR TWO OF FLOWING WATER TO SWEEP MOST CARS AWAY. REMEMBER...MOST FLASH FLOOD DEATHS OCCUR IN AUTOMOBILES. * RESIDENTS IN FLOOD PRONE AREAS SHOULD MONITOR FLOOD CONDITIONS AND BE PREPARED TO MOVE TO HIGHER GROUND SHOULD FLOOD WATERS THREATEN. IF FLASH FLOODING IS OBSERVED...ACT QUICKLY MOVE TO HIGHER GROUND TO ESCAPE FLOOD WATERS. * REPORT FLOODING OR FLOOD DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN TALLAHASSEE. OR YOU ALSO CALL THE NATIONAL WEATHER SERVICE IN TALLAHASSEE DIRECTLY AT 850-942-8833 TO REPORT FLOODING OR FLOOD DAMAGE. LAT...LON 3073 8602 3073 8586 3099 8577 3098 8602 $$ 18-WOOL
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 2:30 PM CDT, 4 hours 41 minutes earlier.
Area forecast discussion, Jun 22, 2:30 PM CDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TALLAHASSEE FL 330 PM EDT THU JUN 22 2006 .SYNOPSIS... H5 PATTERN ACROSS CONUS SHOWING NEARLY ZONAL NORTHERN STREAM FLOW WITH THE EXCEPTION OF SHORTWAVE PUSHING THROUGH MIDDLE MISSISSIPPI VALLEY. SOUTH OF THIS FEATURE UPPER LEVEL RIDGE CONTINUES TO HAVE CONTROL OVER MUCH OF THE GULF COAST AND SOUTHEASTERN STATES. GUIDANCE IN AGREEMENT OF SLOW AMPLIFICATION TO THE PATTERN OVER THE FIRST PART OF THE WEEKEND TO A WEST COAST RIDGE...EAST COAST TROUGH CONFIGURATION. WITH THE DIGGING TROUGH IN THE EAST...A WEAK BOUNDARY IS SHOWN PUSHING INTO THE SOUTHEAST AND THEN STALLING. GUIDANCE NOT IN GOOD AGREEMENT WITH REGARDS TO UPPER LOW NORTH OF THE BAHAMAS. NAM IS THE MOST BULLISH WITH THIS FEATURE BRINGING A CLOSED SURFACE LOW INTO THE EASTERN FLORIDA PENINSULA EARLY SATURDAY. THE GFS IS MUCH WEAKER WITH THIS SYSTEM AND HAS TROUBLE EVEN HOLDING ON TO A SURFACE TROUGH AS IT CROSSES THE PENINSULA. AT THIS TIME...WILL BE LEANING MUCH MORE TOWARD THE GFS SOLUTION AS NAM IS ALSO SHOWING YET ANOTHER SIGNIFICANT SYSTEM MOVING NORTH OF THE BAHAMAS TOWARD THE CAROLINA COAST BY LATER SUNDAY. && .SHORT TERM (TONIGHT THROUGH SUNDAY)... STILL EXPECTING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS ACROSS THE AREAS FOR THE AFTERNOON AND AT LEAST EARLY EVENING HOURS. ALREADY AS OF 18Z HAVE SEEN SOME ISOLATED CONVECTION ACROSS OUR GA ZONES...VERY NEAR TO KVLD. CONVECTION ASSOCIATED WITH THE WEAK SURFACE TROUGH IN GA LAST NIGHT WAS ABLE TO HOLD TOGETHER WELL INTO THE LATE EVENING...AND WOULD NOT BE SURPRISED TO SEE SHOWERS AND A FEW THUNDERSTORMS LASTING AGAIN FOR A FEW HOURS PAST SUNSET. ON FRIDAY...THE NEXT WEAK FRONT WILL BEGIN TO EDGE DOWN INTO THE SOUTHEAST VERY LATE IN THE DAY. BESIDES THIS FEATURE WILL BE LOOKING AT A SIMILAR LOW LEVEL FLOW AS WE SEE TODAY WITH A 10KT NE FLOW (TYPE 2 REGIME). KEEPING WITH THE GFS THINKING...THE SYSTEM CLOSE TO THE BAHAMAS WILL STILL BE OFFSHORE OF THE FLORIDA EAST COAST FRIDAY AFTERNOON AND EVENING. THE GFS ALSO IS SHOWING A DRY TONGUE CROSSING OUR EASTERN ZONES DURING THE AFTERNOON AND EVENING. WITH THIS IN MIND BEST CHANCE FOR SCATTERED CONVECTION SEEM TO BE ACROSS CENTRAL AND WESTERN ZONES CLOSER TO BEST MOISTURE AND SURFACE TROUGH TO THE NORTHWEST. TEMPERATURES WILL AGAIN HAVE THE POTENTIAL TO REACH THE MIDDLE AND UPPER 90S IN LOCATIONS THAT FAIL TO RAIN THROUGH MID AFTERNOON. SATURDAY INTO SUNDAY THE FRONT LOOKS TO BASICALLY STALL ACROSS OUR FAR WESTERN AND NORTHERN ZONES. LOOKING FOR A CONTINUATION OF ISOLATED TO SCATTERED CONVECTION WITH THIS FEATURE AND WITH AFTERNOON SEA-BREEZE FORMATION. WITH GUIDANCE NOT IS GOOD AGREEMENT WITH SURFACE WAVE ACROSS CENTRAL FLORIDA PENINSULA AT THIS TIME...AVAILABLE MOISTURE IN IN QUESTION AND AM HESITANT TO RAISE POPS AT THIS TIME. && .LONG TERM... THE GFS SHOWS AN UPPER LOW REACHING THE GREAT LAKES MONDAY THROUGH TUESDAY BEFORE DISSIPATING. ANOTHER CLOSED LOW DEVELOPS OVER THE OHIO VALLEY ON WEDNESDAY. THE RESULT WILL BE A DEEPENING AND PERSISTENT LONG WAVE TROUGH OVER THE EASTERN CONUS THROUGH THE PERIOD AND THE PRESENCE OF A WEAK AND MEANDERING FRONTAL BOUNDARY ACROSS THE SOUTHEAST CORNER OF THE U.S. THIS ALONE SHOULD PROVIDE AN UNSETTLED WEATHER PATTERN WITH INCREASING PROSPECTS OR SHOWERS AND THUNDERSTORMS. THEN...THERE IS THE UNCERTAINTY OF THE FUTURE TRACK AND INTENSITY OF THE TROPICAL SYSTEM MENTIONED ABOVE. THIS WILL ALL DEPEND ON THE STRENGTH AND POSITION OF THE UPPER TROUGH. IF THE LOW CROSSES THE PENINSULA AND EMERGES INTO THE EASTERN GULF...POPS WILL INCREASE SIGNIFICANTLY OVER THE CURRENT LOW TO MID RANGE CHANCE CATEGORY. TEMPS WILL RETURN NEAR CLIMO THROUGH THE FORECAST PERIOD. && .MARINE... WEAK PRESSURE GRADIENT WILL KEEP WINDS GENERALLY LIGHT AND SEAS LOW THROUGH MUCH OF THE UPCOMING WEEKEND...WITH ENHANCEMENT OF ONSHORE WINDS DURING EACH AFTERNOON CLOSE TO THE COAST. SURFACE TROUGH LATER IN THE WEEKEND IS FORECAST TO CROSS THE FLORIDA PENINSULA INTO THE EASTERN GULF AT THIS TIME LOOKS TO REMAIN WEAK AND SHOULD ONLY BRING AN INCREASED CHANCE OF SCATTERED SHOWERS AND THUNDERSTORMS FOR THE BEGINNING OF NEXT WEEK. && .AVIATION... VFR CONDITIONS ARE EXPECTED FOR THE REMAINDER OF TODAY. ISOLATED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON...BUT PROBABILITIES REMAIN LOW ENOUGH TO LEAVE OUT OF THE TAFS. BRIEF IFR-MVFR CEILINGS AND VISIBILITY...AS WELL AS WIND GUSTS TO 25 KT...CAN OCCUR IN THESE STORMS. OTHERWISE...THE VFR CONDITIONS WILL CONTINUE OVERNIGHT AND INTO FRIDAY FOR MOST OF THE REGION...THOUGH MVFR VISIBILITIES ARE POSSIBLE AT TLH AND VLD IN THE EARLY MORNING HOURS. && .FIRE WEATHER... RELATIVE HUMIDITY VALUES WILL APPROACH CRITICAL LEVELS ON FRIDAY AFTERNOON ACROSS NORTHERN FLORIDA...HOWEVER LONG DURATIONS ARE NOT EXPECTED AT THIS TIME. INCREASED MOISTURE AND RAIN CHANCES THROUGH THE WEEKEND WILL THEN KEEP FIRE WEATHER CONCERN LOW INTO EARLY NEXT WEEK. && .PRELIMINARY POINT TEMPS/POPS... TALLAHASSEE 72 96 72 94/ 20 20 10 30 PANAMA CITY 76 94 77 93/ 20 20 10 20 DOTHAN 73 97 73 94/ 20 20 20 20 ALBANY 72 98 73 94/ 20 20 20 30 VALDOSTA 69 95 70 93/ 20 10 10 30 CROSS CITY 70 94 71 93/ 20 10 10 30 && .TAE WATCHES/WARNINGS/ADVISORIES... AL...NONE. GA...NONE. FL...NONE. && LONG TERM...JAMSKI/MANNING REST OF DISCUSSION...BAM
Hazardous weather outlook, Jun 22, 4:53 AM CDT, 14 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TALLAHASSEE FL 553 AM EDT THU JUN 22 2006 ALZ065>069-FLZ007>019-026>029-034-GAZ120>131-142>148-155>161- GMZ750-755-770-775-231000- COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-COASTAL WALTON- HOLMES-WASHINGTON-JACKSON-BAY-CALHOUN-GULF-FRANKLIN-GADSDEN-LEON- JEFFERSON-MADISON-LIBERTY-WAKULLA-TAYLOR-LAFAYETTE-DIXIE-QUITMAN- CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL- IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE- DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER- COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT TO 20 NM- COASTAL WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL OUT TO 20 NM- WATERS FROM APALACHICOLA TO DESTIN FL EXTENDING FROM 20 TO 60 NM- WATERS FROM SUWANNEE RIVER TO APALACHICOLA FL EXTENDING FROM 20 TO 60 NM- 453 AM CDT THU JUN 22 2006 /553 AM EDT THU JUN 22 2006/ THIS OUTLOOK IS FOR SOUTHEAST ALABAMA...NORTHWEST FLORIDA...SOUTH CENTRAL GEORGIA...SOUTHWEST GEORGIA AND GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT... NO HAZARDOUS WEATHER IS EXPECTED. ISOLATED SHOWERS AND THUNDERSTORMS WILL DEVELOP THIS AFTERNOON AND EVENING. ANY STORMS THAT DEVELOP ARE EXPECTED TO REMAIN BELOW SEVERE LIMITS. IT WILL BE HOT AGAIN THIS AFTERNOON WITH TEMPERATURES IN THE UPPER 90S TO AROUND 100 DEGREES OVER MOST INLAND AREAS WITH HEAT INDICES AROUND THE CENTURY MARK. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...MOISTURE WILL GRADUALLY RETURN TO THE AREA BY THE UPCOMING WEEKEND ALONG WITH A COLD FRONT APPROACHING FROM THE NORTHWEST WHICH WILL INCREASE THE CHANCES FOR AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS. THE FRONT MAY STALL OVER OR JUST NORTH OF THE TRI-STATE REGION EARLY NEXT WEEK. ALSO...A TROPICAL WAVE CURRENTLY NORTHEAST OF THE NORTHERN BAHAMAS WILL HAVE TO BE WATCHED CLOSELY FOR POSSIBLE FURTHER DEVELOPMENT AS IT BEGINS TO MOVE CLOSER TO THE FLORIDA PENINSULA OVER THE WEEKEND. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN TALLAHASSEE WEBSITE ON THE INTERNET AT WWW.SRH.NOAA.GOV/TAE. BARRY
In the hours before
Special weather statement, Jun 22, 5:54 PM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 654 PM EDT THU JUN 22 2006 FLZ009-010-230000- HOLMES-WASHINGTON- 554 PM CDT THU JUN 22 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HOLMES AND WASHINGTON COUNTIES... * UNTIL 700 PM CDT AT 551 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CHIPLEY TO 7 MILES NORTHWEST OF BONIFAY TO 5 MILES SOUTHEAST OF GENEVA...OR ALONG A LINE EXTENDING FROM CHIPLEY TO 7 MILES NORTHWEST OF BONIFAY TO GENEVA... MOVING SOUTHWEST AT 5 MPH. THESE STORMS WILL BE NEAR... BONIFAY BY 610 PM CDT. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 12-WATSON
Special weather statement, Jun 22, 5:55 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 655 PM EDT THU JUN 22 2006 ALZ068-230000- GENEVA- 555 PM CDT THU JUN 22 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR GENEVA COUNTY IN SOUTHEAST ALABAMA... * UNTIL 700 PM CDT AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTH OF LEVEL PLAINS TO GENEVA...OR ALONG A LINE EXTENDING FROM 9 MILES SOUTH OF ENTERPRISE TO GENEVA...MOVING WEST AT 10 MPH. THESE STORMS WILL BE NEAR... SAMSON BY 645 PM CDT. SMALL HAIL...AND WINDS OF 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, Jun 22, 6:03 PM CDT, 1 hour 8 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 703 PM EDT THU JUN 22 2006 ALZ067-222330- HENRY- 603 PM CDT THU JUN 22 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR HENRY COUNTY... * UNTIL 630 PM CDT AT 556 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF GEORGETOWN TO 7 MILES SOUTHWEST OF ABBEVILLE...THESE STORMS WERE NEARLY STATIONARY. SMALL HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, Jun 22, 6:29 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 729 PM EDT THU JUN 22 2006 GAZ156-230015- DECATUR- 729 PM EDT THU JUN 22 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR DECATUR COUNTY... * UNTIL 815 PM EDT AT 727 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR BAINBRIDGE...MOVING SOUTHWEST AT 10 MPH. THIS STORM WILL BE NEAR... BAINBRIDGE BY 745 PM EDT. SMALL HAIL...AND WINDS 40 TO 50 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 12-WATSON
Special weather statement, Jun 22, 6:37 PM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 737 PM EDT THU JUN 22 2006 FLZ012-014-230000- BAY-GULF- 637 PM CDT THU JUN 22 2006 ...A SIGNIFICANT WEATHER ALERT IS IN EFFECT FOR WESTERN GULF AND SOUTHEASTERN BAY COUNTIES... * UNTIL 700 PM CDT AT 627 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 11 MILES NORTH OF PORT ST. JOE...MOVING SOUTHWEST AT 10 MPH. PEA SIZE HAIL...AND WINDS OF 30 TO 40 MPH ARE EXPECTED WITH THIS STORM. THIS STORM IS CAPABLE OF PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND IS ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
Special weather statement, Jun 22, 6:44 PM CDT, 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE TALLAHASSEE FL 744 PM EDT THU JUN 22 2006 FLZ007-008-230045- COASTAL WALTON-INLAND WALTON- 644 PM CDT THU JUN 22 2006 ...SIGNIFICANT WEATHER ALERT IN EFFECT FOR NORTHERN WALTON COUNTY... * UNTIL 745 PM CDT AT 640 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF GENEVA TO DEERLAND...OR ALONG A LINE EXTENDING FROM 8 MILES SOUTHWEST OF GENEVA TO 7 MILES EAST OF CRESTVIEW. THESE STORMS WERE NEARLY STATIONARY. SMALL HAIL...AND WINDS OF 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS. THESE STORMS ARE PRODUCING TORRENTIAL DOWNPOURS WHICH MAY CAUSE LOCALIZED FLOODING OF STREETS AND LOW LYING AREAS...AND ARE ALSO PRODUCING NEARLY CONTINUOUS CLOUD TO GROUND LIGHTNING. MOVE INDOORS IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. 14-MROCZKA
The office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 7:20 PM CDT | Severe Thunderstorm Warning | TAE | Walton | 55 min |
| Jun 22, 7:39 PM CDT | Special Marine Warning | TAE | 64 min | |
| Jun 23, 4:12 PM CDT | Severe Thunderstorm Warning | TAE | Gulf | 48 min |
Nearby
Flash Flood Warnings in Florida, 2006Every flash flood warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.